Roots of multiplicative functions
Compositio Mathematica, Volume 65 (1988) no. 3, p. 349-358
@article{CM_1988__65_3_349_0,
     author = {Carroll, Tim and Gioia, A. A.},
     title = {Roots of multiplicative functions},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {65},
     number = {3},
     year = {1988},
     pages = {349-358},
     zbl = {0637.10005},
     mrnumber = {932075},
     language = {en},
     url = {http://www.numdam.org/item/CM_1988__65_3_349_0}
}
Carroll, Tim; Gioia, A. A. Roots of multiplicative functions. Compositio Mathematica, Volume 65 (1988) no. 3, pp. 349-358. http://www.numdam.org/item/CM_1988__65_3_349_0/

1 T.N. Apostol, Some properties of completely multiplicative arithmetic functions, Amer. Math. Monthly 78 (1971) 266-271. | MR 279053 | Zbl 0209.34302

2 T.B. Carroll and A.A. Gioia, On a subgroup of the group of multiplicative functions, J. Austral. Math. Soc. 20 (Series A) (1975) 348-358. | MR 376495 | Zbl 0308.10002

3 D. Rearick, Operators on algebras of arithmetic functions, Duke Math. J. 35 (1968) 761-766. | MR 230695 | Zbl 0169.37201

4 P. Kemp, Nth roots of arithmetical functions, J. Nat. Sciences and Math. 17 (1977) no. 1, 27-30. | MR 480304 | Zbl 0368.10008

5 M. Beumer, The arithmetical function τk(n), Amer. Math. Monthly 69 (1962) 777-781. | Zbl 0108.26704